# SDR CHQA200500137

- Difficulty date: August 7, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 9,799 hours, 7,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 8166042
- Part serial: 200108055
- Condition: Burned
- Location: Cabin Cooling
- Part time: 9,793 hours, 7,764 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5282 - STL - ATL - ON CLIMB-OUT, RECEIVED BLEED 1 CLOSED MESSAGE AND A BURNING SMELL AROUND ROW 5A.  FOUND THE PACK VALVE CIRCUIT BREAKER POPPED AND FOUND THE PACK VALVE WAS BURNT UP CAUSING THE CIRCUIT BREAKER TO POP.  REMOVED AND REPLACED THE PACK VALVE.  OPS CHECKED BOTH PACKS WITH ENGINE AND APU BLEEDS.  NO SMELL NOTED.
